# SDR SIMA20190604001

- Difficulty date: June 4, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,896 hours, 38,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 12035690509
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT`S WINDSHIELD CUTOUT HAS ELONGATED HOLE ON UPPER OUTBD SIDE-C/A-REMOVED AND REPLACED PILOT?S LH WINDOW STRUT IAW EMB 145 SRM 51-40-02
